• question-icon

    Suggest treatment for headache, nausea and heart palpitations

default
Posted on Wed, 5 Jul 2017 in Medicines and Side Effects
Question: I have been sick for 9 days. My symptoms are extreme hot flashes, headache, nausea, pain in the right side, pain in the back from neck to waist, weakness, unable to eat much due to nausea, tingling, sour stomach, too weak to go to the doctor. I am 72. I had this same scenario 2 months ago. My blood tests are always within normal range.
doctor
Answered by Dr. Salah Saad Shoman 36 minutes later
Brief Answer:
Possible hyperthyroidism

Detailed Answer:
Dear Ms , I have gone through your question and I understand your concerns. The most common cause of hot flashes is increased production of thyroid hormone in what is called hyperthyroidism.
hyperthyroidism also causes naseau, vomiting, pailpitaions , fatigue and tingling
I would recommend that you check on your thyroid hormonal profile including T3, T4 and TSH
Also I would recommend that you check on your liver enzymes ( AST, ALT) as butalbytal can rarely cause irritation of liver cells leading to increased liver enzymes and pain on the right side of the abdomen. I hope I answered your question.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2447 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Liver

doctor1 MD

I have had a high ggt for the past 20 years. It has been from a low of 55 to a high of in the 300 s. It seems to go according to my weight gain or...

doctor1 MD

Hello. I have recently been have blood tests for anaemia (which is now sorted) bit my liver has been coming back high. It s been around the 145...

doctor1 MD

I am writing to you for my wife who is suffering from back and leg pain. She was diagnosed with disc prolapse and we got medical advise that the...

doctor1 MD

if i were to take hydrocodone for an extended period. lets say two to three weeks. build up a tollerance to roughly 50 to 80 milligrams would if...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2